# SDR CA010507005

- Difficulty date: December 9, 2000
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,149 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Pin Hole
- Location: Nlg Tire
- Part time: 14 hours
- Component: Tire, Mccreary, 6006
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NOSE TIRE DEFLATED. TUBE WAS FOUND DEFECTIVE WITH PIN HOLE IN SIDE WALL.MANUFACTURE NOTIFIED.
